| Model Number |
A70961A |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is under investigation.A supplemental report will be submitted upon receiving additional information.
Event or Problem Description
The customer reported there was dust in the image of the autoclavable trueview ii telescope.There was no reported patient harm or impact due to this event.During device evaluation at olympus, it was found the complaint was confirmed and the cover glass was scratched.The report is being submitted due to the scratched cover glass found during evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the cover glass scratched is likely attributed to improper handling during use or reprocessing.Olympus will continue to monitor field performance for this device.